Answered by: Dr Sashini Seeni
Hi doctor, I’ve taken Dynapharm 3 times a day for 3 days. It cause me feel nausea & loss of appetite and my discharge getting more with a little orange colour. Is it normal for me to continue ?
Hello, thank you for your enquiry.
For your information, nausea and loss of appetite are common side effects of Dynapharm, you may continue taking it. If those symptoms you suffered are inflicting your daily life or it take too much of your concern, please do refer this to your doctor for the modification of your medication.
Other than that, deep orange urine is one of the side effect for certain medications such as rifampicin phenazopyridine, certain laxatives and more. However, since we are not sure of which discharge you are referring to, it may be vaginal, urine, sweat, etc, we are unable to comment further on this matter.
Therefore, please do refer this to your doctor for further examinations and investigations, to find out if it is related to your medication.
For more information you may also contact us for an online consultation for assistance.
Thank you, we hope our answer has been helpful.